Abstract and Applied Analysis

Abstract and Applied Analysis / 2003 / Article

Open Access

Volume 2003 |Article ID 701343 | https://doi.org/10.1155/S1085337503204103

Kazimierz Goebel, "On the problem of retracting balls onto their boundary", Abstract and Applied Analysis, vol. 2003, Article ID 701343, 10 pages, 2003. https://doi.org/10.1155/S1085337503204103

On the problem of retracting balls onto their boundary

Received13 Nov 2001

Abstract

We provide some new estimates of the smallest possible Lipschitz constant for retractions of the unit ball B onto the unit sphere S in infinite-dimensional Banach spaces.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads415
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.